Was Dying With Duromine

ria18

New Member
Standard Member
May 23, 2015
1
0
1
41
  1. hi everyone , I would like to share the experience with Metermine /Duromine
  2. Please please do not go for this medicine as it has got awful side effects , I am 70 Mother of one kid and was trying to lose some weight as my height is too short to coope with my own weight .Doctors told me that your insulin is major cause with the weight issue so can be worked out if you take metrmine , So i said yes and bought the pill and started ....
  3. One first day i took medicine at 6.00am and left for work , suddently after one hour i felt unconciousness , bit of dizziness and brain was sleeping ...But i have full of energy but after that i started suffocated with the chest pain and heavy breathing ........whole nite i could nt slept
  4. and i was feeling that i am gonna die , Although i just need to reduce 6 t to 8 kg but doctor advise gave a go for yourself to reduce insulin and see how it works
  5. I cannot forget that night , These pills help body to body . It is not a Miracle pill as it is but for short term but if you make changes in your dietary you will see yourself alot changes with healthy options and mentally healthy . These pills somewhere affecting your internal system , I had three days heart burn after taking just one day pill . I would prefer to go for walk and dietary options to reduce my insulin and weight instead of dying by these medicines ..................Plssss plssssss watch out .........Your health cannot come back to healthy state once its been addicted to pills .
 

Tania J

Active Member
Premium Member
Mar 7, 2014
97
25
28
50
NSW
  1. hi everyone , I would like to share the experience with Metermine /Duromine
  2. Please please do not go for this medicine as it has got awful side effects , I am 70 Mother of one kid and was trying to lose some weight as my height is too short to coope with my own weight .Doctors told me that your insulin is major cause with the weight issue so can be worked out if you take metrmine , So i said yes and bought the pill and started ....
  3. One first day i took medicine at 6.00am and left for work , suddently after one hour i felt unconciousness , bit of dizziness and brain was sleeping ...But i have full of energy but after that i started suffocated with the chest pain and heavy breathing ........whole nite i could nt slept
  4. and i was feeling that i am gonna die , Although i just need to reduce 6 t to 8 kg but doctor advise gave a go for yourself to reduce insulin and see how it works
  5. I cannot forget that night , These pills help body to body . It is not a Miracle pill as it is but for short term but if you make changes in your dietary you will see yourself alot changes with healthy options and mentally healthy . These pills somewhere affecting your internal system , I had three days heart burn after taking just one day pill . I would prefer to go for walk and dietary options to reduce my insulin and weight instead of dying by these medicines ..................Plssss plssssss watch out .........Your health cannot come back to healthy state once its been addicted to pills .
I am sorry to hear you had such a bad experience with Duromine. The first two weeks was also bad for me but everyone suggested sticking it out and then the side effects will lessen which was the case. I am not suggesting you do it, but Duromine really worked for me and it seems it does for a lot of other people as well.
Maybe some people just can't take it, like some are allergic to penicillin but it ia life saver for others.
It is good that you are still embarking on the weight loss journey the natural way though, I wish you all the best!!